# SDR UALA2009012600263

- Difficulty date: January 23, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 35,798 hours, 14,324 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MF20534
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CAPTS O2 MASK WON'T TEST, CAN'T TRANSMIT ON INT HAND MIC CHECKS OK ON INT.  SWAPPED WITH 2ED OBS SEAT AND NOW CAPT WORKS NORMAL.
